MathSciNet Relay Station
MathSciNet bibliographic data
MR2506259 65N99 (65R20)
Bruno, Oscar P.; Ovall, Jeffrey S.; Turc, Catalin A high-order integral algorithm for highly singular PDE solutions in Lipschitz domains. Computing 84 (2009), no. 3-4, 149–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement